MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 40MM R40 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 40MM R40 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6519-1-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: uni adaptor sleeve v40 ti; cat# 6519-t-100 ; lot# 99161705.25mm mod rev hip body/bolt stdcomponent level 9006-1-025; cat# 6276-1-025 ; lot# 89266101.Bowed conical stem 20 x 235mm restoration modular hip system; cat# 6276-7-320 ; lot# cax092393c.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a ceramic head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There have been 01 other similar events for the sterile lot referenced.A review of both the sterilization data and microbiology data was performed for this sterile lot commonality.It was identified that the sterilization data was within specification and no microbiology excursions were noted for this lot and as such no further review is required.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.An i&d with head and (competitor) liner exchange was performed.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
DELTA UN.FEM HD 40MM R40 16/18
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22663107
Report Number0002249697-2025-00742
Device Sequence Number18025932
Product Code JDI
UDI-Device Identifier04546540608444
UDI-Public04546540608444
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6519-1-040
Device Lot Number97779701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale